# SDR AU970646

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Propeller: Mcauly 1C160DTM
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121871
- Condition: Cracked
- Location: Door Post
- Component: 05121872RH
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD LH AND RH LOWER AFT DOOR POSTS PNO 0512187-1 LH AND PNO 0512187-2 RH CRACKED IN AREA INDICATED BY SERVICE BULLETIN
